# SDR UALA2008112106609

- Difficulty date: November 20, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 39,132 hours, 10,837 cycles
- Engine: Pwa PW2037
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WHEN LT ENG ANTI-ICE SWITCHED ON, VALVE INTRANSIT LIGHT FAILED TO COME ON BRIEFLY.  REPLACED TAI VALVE.  TESTED, WORKS FINE.
